Inasa Nakamura. Triple linking numbers and triple point numbers of certain T^2-links

Natural Sciences / Mathematics / Geometry

Submitted on: Sep 15, 2012, 17:56:41

Description: The triple linking number of an oriented surface link was defined as an analogical notion of the linking number of a classical link. We consider a certain $m$-component $T^2$-link ($m geq 3$) determined from two commutative pure $m$-braids $a$ and $b$. We present the triple linking number of such a $T^2$-link, by using the linking numbers of the closures of $a$ and $b$. This gives a lower bound of the triple point number. In some cases, we can determine the triple point numbers, each of which is a multiple of four. *** Journal reference: "Top. Appl. 159 (2012) 1439-1447", ***

The Library of Congress (USA) reference page :

To read the article posted on Intellectual Archive web site please click the link below.


© Shiny World Corp., 2011-2024. All rights reserved. To reach us please send an e-mail to